# SDR SWIA202265082

- Difficulty date: January 7, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR SUPPORT ANGLE ATTACHED TO PAX DOOR LWR SILL HAS LOOSE AND CORRODED FASTENERS.    (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED FLOOR SUPPORT ANGLE ATTACHED TO PAX DOOR LWR SILL CORRODED FASTENERS AND NUTPLATES. REF: CRJ-200 SRM 51-42-10.
